| Catalog Number |
01.12.122 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
08/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 august 2024: lot 2111495: (b)(4) manufactured and released on 14-dec-2021.Expiration date: 2026-11-24.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Additional implants involved; batch review performed on 23 august 2024: liner: mpact 01.26.2852mhc double mobility hc liner 28/dmf (k092265) lot 2402134: (b)(4) manufactured and released on 14-dec-2021.Expiration date: 2026-11-24.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot 2411634: (b)(4) manufactured and released on 10-may-2024.Expiration date: 2029-04-24.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Cup: mpact 01.32.152mb double mobility acetabular shell ø52 (k143453) lot 2402631: (b)(4) manufactured and released on 10-july-2024.Expiration date: 2029-04-24.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 4 days after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all medacta hardware and reimplanted permanent product.The surgery was completed successfully.